본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

ON A CONNECTION ON A HYPERCONTACT MANIFOLD

Kim, Hyun-Suk   (Department of Mathematics Kanazawa UniversityUU0015633  );
  • 초록

    We construct the canonical connection associated with a hypercontact structure. Moreover, we discuss the canonical connection associated with a sub-Riemannian 3-structure. As an application, we study the sub-symmetry property in terms of the canonical connection.


  • 주제어

    connections .   contact structure .   hypercontact structure .   sub-Riemannian manifold.  

  • 참고문헌 (7)

    1. On non-degenerate real hypersurfaces, graded Lie algebras and Cartan connections , N. Tanaka , Japan. J. Math. / v.2,pp.131-190,
    2. Hypercontact manifolds , H. Geiges;C. Thomas , J. London. Math. Soc. / v.51,pp.342-352,
    3. Contact manifolds in Riemannian geometry , D. L. Blair , Lecture Notes in Math. / v.509,pp.,
    4. Notes on Pesudo-conformal manifolds , H. Matsuda , Yokohama Math. J. / v.118,pp.87-95,
    5. Real hypersurfaces in camplex spaces , S. M. Webster , Ph.D. Thesis / v.,pp.,
    6. On Contact Sub-Riemannian Symmetric Spaces , E. Falbel;C. Thomas , Ann. Sci. Ecole Norm. Sup. / v.,pp.571-589,
    7. Variationa Problems on contact Riemannian manifold , S. Tanno , Trans, Amer. Math. Soc. / v.314,pp.349-379,

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
유료다운로드
  • 원문이 없습니다.

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기